# SDR FDEA202503040317

- Difficulty date: March 4, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,900 hours, 20,159 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: A53781975204
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK SEAT TRACK AT Y953 BETWEEN FR30 AND FR32 REQUIRES   EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MAIN DECK SEAT TRACK AT Y953 BETWEEN FR30 AND FR32 WAS   EVALUATED AND FOUND NOT IN CONFORMITY WITH A300-600F SRM 53-10-16-201 FIG201.   REPAIRED IT AGAIN PER A300-600F SRM 53-10-16-201 FIG201. EO 6-5100-7-5000 D7 PT1 WAS COMPLETED.  TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND WAS   CLASSIFIED AS MAJOR PER GMM6-2-100.
